MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Medex Transtar Pressure Transducer; probe, blood-flow, extravascular

ICU Medical Healthcare Manufacturing S.A. de C.V. Medex Transtar Pressure Transducer; probe, blood-flow, extravascular
Catalog Number MX9505T
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
Medex Transtar Pressure Transducer
Common Device Name
probe, blood-flow, extravascular
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
carretera miguel alemán km21.7
parque industrial monterrey
apodaca nuevo leon NA 66603
MX  66603
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
+1(224)706-2300
MDR Report Key50074903
Report Number1526863-2026-00157
Device Sequence Number18705339
Product Code DPT
UDI-Device Identifier10351688503992
UDI-Public(01)10351688503992(17)280721(10)6129388
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
K942377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX9505T
Device Lot Number6129388
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown